MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 INS 15MM, SZ2; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 INS 15MM, SZ2; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-0512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revised due to subsidence and the patient¿s anatomy.The initial revision was performed in (b)(6) of 2016.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Usfda mdr determination: after reviewing with the knee investigator and fellow clinician, the patient was revised due to subsidence.It is reasonable to conclude the pfc sigma tc3 ins 15mm, sigma fem adapter neutral bolt, sigma fem adapter 5 degree, didn't cause or contribute to the subsidence as it doesn't have any contact with the bone.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10748329
Report Number1818910-2020-23437
Device Sequence Number11600216
Product Code JWH
UDI-Device Identifier10603295232988
UDI-Public10603295232988
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0512
Device Catalogue Number960512
Device Lot NumberFL1FT4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA INSET PAT 32MM.; PFC* MOD PLUS TIBIAL TRAY SZ 2.; PFC*MOD PL TB WDG STP 1OMM SZ2.; PFC*SIGMA DIS AUG 8MM,SZ2,RGHT.; PFC*SIGMA TC3 FEM RT SZ2.; PFC*SIGMA TC3 INS 15MM, SZ2.; SIGMA FEM ADAPTER 5 DEGREE.; SIGMA FEM ADAPTER NEUTRAL BOLT.; UNIVERSAL STEM 75X14MM FLUTED.; UNIVERSAL STEM 75X16MM FLUTED.; PFC SIGMA INSET PAT 32MM; PFC* MOD PLUS TIBIAL TRAY SZ 2; PFC*MOD PL TB WDG STP 1OMM SZ2; PFC*SIGMA DIS AUG 8MM,SZ2,RGHT; PFC*SIGMA TC3 FEM RT SZ2; PFC*SIGMA TC3 INS 15MM, SZ2; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;